skin-hair-icon
Fairer skin tone
My friend suggested me to apply PANDERM PLUS cream to get fairer tone on face... Is it a better option or it has side effects?
159 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hi. Greetings. He's not your friend in this case. certainly not... Nor is he qualified tho suggest creams which are baseless and non scientific. I don't exactly know abbot panderm plus, but panderm is an unsceintific cocoyam of medicines. Most have these creams have very during steroids and you ll end up with side effects in few weeks and months although initially you'll feel that your skin is better. So please don't use it rather see a dermatologist near you. Hope this helps.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.